American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] Yohei Komori and Toshiyuki Sugawa. Bers embedding of the Teichmüller space of a once-punctured torus. Conform. Geom. Dyn. 8 (2004) 115-142. MR 2060380.
Abstract, references, and article information   
View Article: PDF

[2] J. Basto-Gonçalves and I. Cruz. Analytic linearizability of some resonant vector fields. Proc. Amer. Math. Soc. 129 (2001) 2473-2481. MR 1823934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ilpo Laine and Pengcheng Wu. Growth of solutions of second order linear differential equations. Proc. Amer. Math. Soc. 128 (2000) 2693-2703. MR 1664418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Erik Andersén. Complete vector fields on $(\mathbb{C}^\ast)^n$. Proc. Amer. Math. Soc. 128 (2000) 1079-1085. MR 1641696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. Novikov and S. Yakovenko. Tangential Hilbert problem for perturbations of hyperelliptic Hamiltonian systems. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 55-65. MR 1679454.
Abstract, references, and article information   
View Article: PDF

[6] Lawrence Zalcman. Normal families: New perspectives . Bull. Amer. Math. Soc. 35 (1998) 215-230. MR 1624862.
Abstract, references, and article information   
View Article: PDF

[7] Gary G. Gundersen, Enid M. Steinbart and Shupei Wang. The possible orders of solutions of linear differential equations with polynomial coefficients. Trans. Amer. Math. Soc. 350 (1998) 1225-1247. MR 1451603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Y. Yomdin. Oscillation of analytic curves. Proc. Amer. Math. Soc. 126 (1998) 357-364. MR 1443861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andreas Sauer. A note on the zero-sequences of solutions of $f''+Af=0$. Proc. Amer. Math. Soc. 125 (1997) 1143-1147. MR 1377005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. S. Varadarajan. Linear meromorphic differential equations: A modern point of view. Bull. Amer. Math. Soc. 33 (1996) 1-42. MR 1339809.
Abstract, references, and article information   
View Article: PDF

[11] Jian Hua Zheng. A remark on distribution of zeros of solutions of linear differential equations . Proc. Amer. Math. Soc. 123 (1995) 847-854. MR 1233976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Brian Coomes. On the torsion part of ${\bf C}\sp {[n]}$ with respect to the action of a derivation . Proc. Amer. Math. Soc. 123 (1995) 2191-2197. MR 1273485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Patrick Ahern and Jean-Pierre Rosay. Entire functions, in the classification of differentiable germs tangent to the identity, in one or two variables . Trans. Amer. Math. Soc. 347 (1995) 543-572. MR 1276933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bruno Chiarellotto. On Lam\'e operators which are pull-backs of hypergeometric ones . Trans. Amer. Math. Soc. 347 (1995) 2753-2780. MR 1308004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. Autret and H. Emamirad. Entire propagator . Proc. Amer. Math. Soc. 120 (1994) 1151-1158. MR 1172945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Wolfgang Bühring. The characteristic exponent of second-order linear differential equations with two irregular singular points . Proc. Amer. Math. Soc. 118 (1993) 801-812. MR 1169022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Li-Chien Shen. On the zeros of the solutions of $y''+P(z)y=0$ where $P(z)$ is a polynomial . Proc. Amer. Math. Soc. 117 (1993) 1057-1061. MR 1132424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Norbert Steinmetz. Linear differential equations with exceptional fundamental sets. II . Proc. Amer. Math. Soc. 117 (1993) 355-358. MR 1081702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gary G. Gundersen and Enid M. Steinbart. A generalization of the Airy integral for $f''-z\sp nf=0$ . Trans. Amer. Math. Soc. 337 (1993) 737-755. MR 1149123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Roger Chalkley. The differential equation $Q=0$ in which $Q$ is a quadratic form in $y'',y',y$ having meromorphic coefficients . Proc. Amer. Math. Soc. 116 (1992) 427-435. MR 1112488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lee A. Rubel. Quotients of solutions of linear algebraic differential equations . Proc. Amer. Math. Soc. 113 (1991) 747-748. MR 1052579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Simon Hellerstein, Joseph Miles and John Rossi. On the growth of solutions of $f''+gf'+hf=0$ . Trans. Amer. Math. Soc. 324 (1991) 693-706. MR 1005080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Hinkkanen and John Rossi. Schwarzian derivatives and zeros of solutions to second order linear differential equations . Proc. Amer. Math. Soc. 113 (1991) 741-746. MR 1069689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Franz Brüggemann. On solutions of linear differential equations with real zeros; proof of a conjecture of Hellerstein and Rossi . Proc. Amer. Math. Soc. 113 (1991) 371-379. MR 1057941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Harold E. Benzinger. Plane autonomous systems with rational vector fields . Trans. Amer. Math. Soc. 326 (1991) 465-483. MR 992604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Brian A. Coomes. Polynomial flows on ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 320 (1990) 493-506. MR 998353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Hinkkanen and John Rossi. Second order differential equations with rational coefficients . Proc. Amer. Math. Soc. 106 (1989) 667-678. MR 948151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Lee A. Rubel. An unsolvable Cousin problem . Proc. Amer. Math. Soc. 104 (1988) 410-412. MR 962806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Steven B. Bank. A note on the location of complex zeros of solutions of linear differential equations. Bull. Amer. Math. Soc. 18 (1988) 35-38. MR 919655.
Abstract, references, and article information   
View Article: PDF

[30] Gary G. Gundersen. Finite order solutions of second order linear differential equations . Trans. Amer. Math. Soc. 305 (1988) 415-429. MR 920167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia